# SDR AALA202302131631

- Difficulty date: February 8, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 25,671 hours, 12,077 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: NSA932843AA01
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT TANK PUMP 1 INOPERATIVE. MAINTENANCE ACCOMPLISHED TSM 28-21-00-810-808A AND REPLACED CONTACTOR / RELAY 18QA . A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
